# SDR ASOA20130805090

- Difficulty date: August 5, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N14907
- Make and model: Emb EMB-145LR
- Aircraft serial: 145468
- Aircraft time: 25,301 hours, 19,839 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Flapper Valve
- Part number: 2770138101
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  FUEL REPORTED TO BE VENTING FROM LT WING.  CREW PEFORMED UNEVENTFUL AIR TURN BACK.   R & R LT WING FLAPPER VALVE AND LEAK CHECKED GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
